# SDR SWAA2017082415891

- Difficulty date: August 19, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD SUPPORT GUSSET CRACKED AT BS 500D, STRINGER 19R.  R & R THE GUSSET IAW SRM.
